Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29044
Title: On the minimal members of convex expectations
Authors: Huang, J 
Jia, G
Keywords: Concave expectation
Convex expectation
Jensen's inequality
Linear expectation
Issue Date: 2011
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2011, v. 376, no. 1, p. 42-50 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we show that for a convex expectation E[.] defined on L1(ω,F,P), the following statements are equivalent:. (i)E is a minimal member of the set of all convex expectations defined on L1(ω,F,P);(ii)E is linear;(iii)two-dimensional Jensen inequality for E holds. In addition, we prove a sandwich theorem for convex expectation and concave expectation.
URI: http://hdl.handle.net/10397/29044
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2010.10.072
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Oct 8, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Oct 15, 2017

Page view(s)

33
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.